Alert archive / Missouri / Wind Advisories in 2023

Wind Advisory 8, NWS Springfield, MO

April 1, 20237 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this wind advisory at Apr 1, 2023, 1:46 AM CDT for 7 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2023, 1:46 AM CDT (06:46 UTC)
Expired
Apr 1, 2023, 7:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Cedar County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3513 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

273 
WWUS73 KSGF 010646
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
146 AM CDT Sat Apr 1 2023

MOZ057-058-069>071-081-020700-
/O.NEW.KSGF.FR.Y.0001.230402T0700Z-230402T1400Z/
/O.CON.KSGF.WI.Y.0006.000000T0000Z-230401T1800Z/
Miller-Maries-Camden-Pulaski-Phelps-Laclede-
Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy,
Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Lynchburg, and Lebanon
146 AM CDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with 
  gusts up to 45 mph. For the Frost Advisory, temperatures will 
  drop into the middle to lower 30s which will result in frost 
  formation.

* WHERE...Miller, Maries, Camden, Pulaski, Phelps and Laclede 
  Counties.

* WHEN...For the Wind Advisory, until 1 PM CDT this afternoon. 
  For the Frost Advisory, from 2 AM to 9 AM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost could kill sensitive outdoor vegetation if left 
  uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold.

&&

$$

MOZ082-083-092-096>098-106-020700-
/O.NEW.KSGF.FR.Y.0001.230402T0700Z-230402T1400Z/
/O.EXA.KSGF.WI.Y.0006.000000T0000Z-230401T1800Z/
Texas-Dent-Wright-Douglas-Howell-Shannon-Oregon-
Including the cities of Plato, Roby, Bendavis, Huggins, 
Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, 
Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, 
Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, 
Siloam Springs, South Fork, West Plains, White Church, Teresita, 
Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
146 AM CDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with 
  gusts up to 45 mph. For the Frost Advisory, temperatures will 
  drop into the middle to lower 30s which will result in frost 
  formation

* WHERE...Texas, Dent, Wright, Douglas, Howell, Shannon and 
  Oregon Counties.

* WHEN...For the Wind Advisory, until 1 PM CDT this afternoon. 
  For the Frost Advisory, from 2 AM to 9 AM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost could kill sensitive outdoor vegetation if left 
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold.

&&

$$

KSZ073-097-101-MOZ066-067-077-078-088-089-094-011200-
/O.NEW.KSGF.WI.Y.0008.230401T0646Z-230401T1200Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper-
Dade-Lawrence-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Aurora, Mount Vernon, 
and Marionville
146 AM CDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...In Kansas, Bourbon, Crawford and Cherokee Counties. In 
  Missouri, Vernon, St. Clair, Barton, Cedar, Jasper, Dade and 
  Lawrence Counties.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ079-090-091-095-011800-
/O.EXA.KSGF.WI.Y.0006.000000T0000Z-230401T1800Z/
Polk-Greene-Webster-Christian-
Including the cities of Bolivar, Springfield, Marshfield, 
Northview, Seymour, Rogersville, Nixa, Christian Center, Ozark, 
and Selmore
146 AM CDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Polk, Greene, Webster and Christian Counties.

* WHEN...From 1 PM Friday to 1 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ055-056-068-080-011800-
/O.CON.KSGF.WI.Y.0006.000000T0000Z-230401T1800Z/
Benton-Morgan-Hickory-Dallas-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, 
Wheatland, Cross Timbers, Buffalo, Charity, Foose, March, Plad, 
Windyville, and Olive
146 AM CDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Benton, Morgan, Miller, Maries, Hickory, Camden, 
  Pulaski, Phelps, Dallas and Laclede Counties.

* WHEN...From 1 PM Friday to 1 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
1 follow-up statement
388 
WWUS73 KSGF 011159
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
659 AM CDT Sat Apr 1 2023

KSZ073-097-101-MOZ066-067-077-078-088-089-094-011300-
/O.EXP.KSGF.WI.Y.0008.000000T0000Z-230401T1200Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper-
Dade-Lawrence-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Aurora, Mount Vernon, 
and Marionville
659 AM CDT Sat Apr 1 2023

...WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

Winds have dropped below advisory criteria. Some wind gusts up to
30 mph will remain possible this morning, but winds should
continue to gradually decrease from west to east today. 

$$

MOZ057-058-069>071-081>083-092-096>098-106-021200-
/O.CON.KSGF.WI.Y.0006.000000T0000Z-230401T1800Z/
/O.CON.KSGF.FR.Y.0001.230402T0700Z-230402T1400Z/
Miller-Maries-Camden-Pulaski-Phelps-Laclede-Texas-Dent-Wright-
Douglas-Howell-Shannon-Oregon-
Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy,
Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Lynchburg, Lebanon, Plato, Roby, Bendavis, 
Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, 
Salem, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant,
Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, 
Siloam Springs, South Fork, West Plains, White Church, Teresita, 
Winona, Birch Tree, Montier, Thayer, Alton, Couch, Greer, 
Thomasville, and Wilderness
659 AM CDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
SUNDAY...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with 
  gusts up to 45 mph. For the Frost Advisory, temperatures will 
  drop into the middle to lower 30s which will result in frost 
  formation.

* WHERE...Miller, Maries, Camden, Pulaski, Phelps and Laclede 
  Counties.

* WHEN...For the Wind Advisory, until 1 PM CDT this afternoon. 
  For the Frost Advisory, from 2 AM to 9 AM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost could kill sensitive outdoor vegetation if left 
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold.

&&

$$

MOZ055-056-068-079-080-090-091-095-011800-
/O.CON.KSGF.WI.Y.0006.000000T0000Z-230401T1800Z/
Benton-Morgan-Hickory-Polk-Dallas-Greene-Webster-Christian-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, 
Wheatland, Cross Timbers, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Springfield, Marshfield, 
Northview, Seymour, Rogersville, Nixa, Christian Center, Ozark, 
and Selmore
659 AM CDT Sat Apr 1 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Benton, Morgan, Miller, Maries, Hickory, Camden, 
  Pulaski, Phelps, Dallas and Laclede Counties.

* WHEN...From 1 PM Friday to 1 PM CDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Mar 31, 11:47 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Mar 31, 11:47 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1147 PM CDT Fri Mar 31 2023

Key Messages:

1. Scattered severe storms expected into early this evening,
especially east of the Highway 65 corridor. Hail to two inches
in diameter, damaging wind gusts up to 70mph, and tornadoes are
the primary potential hazards. A few tornadoes may be strong
across the eastern Ozarks.

2. Non-thunderstorm wind gusts of 45-60 mph will also occur today
with the strongest gusts occurring this afternoon along and west
of the Highway 49 corridor.

3. Critical fire weather conditions will develop this afternoon
and evening across western Missouri and southeast Kansas as a warm
and dry air mass overspreads the area. Fires in these conditions
will rapidly grow and spread.

4. There will be the potential for frost development across
portions of the eastern Ozarks Saturday night into Sunday morning.

5. An active weather pattern returns next week, including severe
thunderstorm and flooding potential Tuesday into Wednesday.

.SHORT TERM...(Late this Afternoon and Evening)
Issued at 241 PM CDT Fri Mar 31 2023

Severe Thunderstorms into Early Evening: Water vapor imagery depicts
closed low pressure tracking east along the SD/NE border with a
trough axis extending south into central KS and OK. This trough is
in the process of taking on a negative tilt.

At the surface, low pressure continues to rapidly deepen as it
tracks across northern IA. A dry line trails the low and has now
made it into western MO. A Pacific cold front also trails the low
and is quickly tracking east across eastern Kansas. Ahead of the
dry line, surface dew points are in the upper 50s to lower 60s.
Behind the dry line, dew points drop into the 40s and 30s, but
then crash into the 20s behind the cold front.

We have already seen a few rounds of scattered severe storms today.
One area was across south-central Missouri with a second round now
underway across portions of western Missouri. The atmosphere ahead
of the dry line remains primed for supercell thunderstorms. MLCAPEs
are in the 1500-2000 J/kg range, which is an uptick from previous
short term forecasts and expectations. Note that the 18Z KSGF
RAOB measured 1654 J/kg of MLCAPE. Deep layer shear remains strong
with effective deep layer shear values in the 60-80 knot range.

We expect scattered supercell thunderstorms to continue developing
and rapidly moving northeast as the dry line approaches and passes
the Highway 65 corridor. These storms will rapidly become severe,
especially as they cross east of the Highway 65 corridor. Hail to
2"+ in diameter, damaging winds to 70 mph, and tornadoes all remain
potential hazards. The concern for strong tornadoes still exists,
especially as these storms approach the Highway 63 corridor in the
eastern Ozarks as Effective Significant Tornado Parameter values
remain in the 2-4 range. Severe storms are still expected to exit
the eastern Ozarks by around 8 PM.

High Non-Thunderstorm Winds and Fire Weather: Surface winds behind
the passing dry line will shift to the southwest and then west.
Short term models continue to suggest that areas west of Highway
65 will mix to around or just above 700 mb. Given that winds in
the 850-700 mb layer will be in the 50-55 knot range, we are still
confident that gusts around 60 mph will occur west of Highway 65.
Gusts in the 45-55 mph are expected elsewhere. The High Wind
Warning and Wind Advisories have this covered well.

Meanwhile, humidities will rapidly fall behind the dry line and
then cold front as those dew points crash. We still expect values
to fall into the 15-25% range near and west of the Highway 65
corridor late this afternoon and this evening. This will result in
critical fire weather conditions, especially in finer fuel areas
such as grasslands.

.LONG TERM...(Late tonight through Friday)
Issued at 341 PM CDT Fri Mar 31 2023

Later Tonight into the Weekend: Another cold front will pass
through the Ozarks late tonight with winds shifting to the
northwest by Saturday morning. Winds will still be quite gusty up
towards Rolla Saturday morning with Bufkit profiles showing the
potential for 40 knot gusts transporting to the surface. Thus,
this Wind Advisory segment will be left intact. Winds will
diminish as we get into Saturday afternoon.

Otherwise, Saturday looks dry and seasonably cool with highs
dropping back into the middle and upper 50s. We will have to
watch for frost potential Saturday night across the eastern Ozarks
as winds become light and skies remain clear.

Sunday will be much warmer as upper level ridging spreads back
over the region. Confidence is high that temperatures will warm
into the upper 60s and lower 70s with increasing southerly surface
winds.

Sunday Night and Monday: Models depict a weak short wave trough
traversing the region. A few light rain showers may occur in
association with this feature, however chances for measurable
rainfall remain below 30%.

Tuesday and Tuesday Night: The WPC Cluster scenarios continue to
depict a deep upper level trough emerging from the Rockies on
Tuesday. This trough is then forecast to take on a negative tilt
with a closed low developing and lifting into MN by 12Z Wednesday.
At the surface, low pressure will rapidly deepen across the
central High Plains Monday night before lifting northeast through
the Corn Belt on Tuesday.

The setup again looks favorable for severe thunderstorms across
the Central U.S. next Tuesday. Details regarding timing and
convective hazards will become clearer as we get into Sunday and
Monday. We will also have to monitor the potential for heavy
rainfall, especially if convection comes in multiple rounds.

The cluster scenarios then indicate the flow flattening out behind
that system with a quiet and cooler period returning Wednesday
and Thursday. We will again have to watch for frost and possibly
light freeze potential next Wednesday night. NBM numbers are
trending downwards for lows with deterministic numbers now in the
lower and middle 30s along and north of the I-44 corridor.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1144 PM CDT Fri Mar 31 2023

Should generally maintain VFR through the period. Winds will be
the main concern. Although the winds have dropped off this
evening, some gustiness will again be possible overnight and then
again on Saturday before becoming light and variable around 00z
Sun as surface high pressure moves overhead.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 PM CDT Saturday for MOZ055>058-068>071-080-
     081.

     Wind Advisory until 1 AM CDT Saturday for MOZ082-083-091-092-
     096>098-105-106.

KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Lindenberg
Hazardous weather outlook, Mar 31, 8:10 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
810 PM CDT Fri Mar 31 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020115-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
810 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated non thunderstorm wind risk.
  Significant fire weather risk.

DISCUSSION...

Gusty winds will continue, with the strongest winds east of
highway 65 tonight where wind gusts of 30 to 45 mph will still be
possible.  Gusts over 30 mph will be possible west of highway 65.

The combination of the gusty winds and very dry air will continue
to lead to some significant fire danger in western Missouri and
southeast Kansas where a red flag warning remains in effect until
10 pm.

.DAYS TWO THROUGH SEVEN...Saturday through Wednesday.

There will be the potential for frost development across portions
of the eastern Missouri Ozarks Saturday night into Sunday
morning.

Another strong low pressure system will bring showers and storms
back to the region along with the potential for severe storms and
flooding next Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, Mar 31, 8:40 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     NON-TSTM WND GST 1 W NEOSHO              36.87N 94.39W
03/31/2023  M69 MPH          NEWTON             MO   LAW ENFORCEMENT

            NUMEROUS POWER OUTAGES WITH THE WIND.

&&
Local storm report, Mar 31, 8:41 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     NON-TSTM WND GST 7 WSW GOODMAN           36.70N 94.52W
03/31/2023  M67 MPH          MCDONALD           MO   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 1:46 AM CDTFrost AdvisorySGFCamden, Dent, Douglas, Howell, Laclede, Maries and 7 more31 hr

Nearby

Wind Advisories in Missouri, 2023Wind Advisories in Kansas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.